# SDR DALA2024071607169

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 57,226 hours, 41,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W ER/A 610260-14 REV B FUSELAGE SKIN DENTS. SUMMARY SEE NRC 004-0001:10-0653-8-7621/002 00006: COMPLIED WITH ER/A 610260-14 REV B. PRI REV "0", "1", "2", "3", "4", "5", "6", AND "7" REPAIR INSTRUCTIONAL STEPS. ENSURED ALL ER/A 610260-14 REV B. PRI REV "0", "1", "2", "3", "4", "5", "6", AND "7" REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL FUSELAGE / EXTERNAL SKIN / BELLY / DENTS ER/A 6010268-14 REV B. SECTION I: PERMANENT REPAIR INSTRUCTIONS.
